# SDR DALA1105449857

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1022 RT TIEDOWN TRACK BETWEEN LONGERON 27 AND 28 SUPPORT FITTING UNDER TRACK HAS CORROSION.  REMOVED, IDENTIFIED, SUPPORT FITTING AND NUTPLATE. REMOVED CORROSION, ORIGINAL MATERIAL .125 REMAINING, .091 REMOVED, .034 FOUND TO BE OUT OF LIMITS.  LOCATED, DRILLED AND DEBURRED NEW FITTING  PN 2922368-1.  TREATED, PRIMED, THEN INSTALLED WET IAW SRM 51-10-3, 51-30-5, & 53-01 FIG 1.
